See Alike in...

Alike App

Browser

PrincessDy

815d

I want to know why I am having arm & hand tremors. I've ask my Dr., she sent me to a Neurologist but no body can tell me why it is happening. It's been getting worse. Any thoughts would help. Please.

Top reply
    • Trina

      811d

      I have tremors in my hands and feet. My neurologist is looking into it. But honestly she is not a really good diagnostician. So far she just says everything is due to fibromyalgia or anxiety. 🤦🏻‍♀️

    • Trina

      811d

      I have tremors in my hands and feet. My neurologist is looking into it. But honestly she is not a really good diagnostician. So far she just says everything is due to fibromyalgia or anxiety. 🤦🏻‍♀️

    • Lollie

      815d

      Austedo

    • ItchyWitchy

      815d

      What medication stops it?

    • Lollie

      815d

      Yes I’m on clonodine amd also the geodon I’m on does it too. There is a medication to stop it but it’s 4000 without insurance

    • ItchyWitchy

      815d

      There are other meds that can cause Tartive Diyskinisa. My blood pressure meds cause it as well. Clonodine.

    • jdubz

      815d

      are you on any antidepressants? there’s a condition called tardive dyskinesia that can be a side effect of long term psychiatric drug use

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion